RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kargin, S A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:74
Abstract pages:413
Full texts:130
References:66

http://www.mathnet.ru/eng/person28982
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/810102

Publications in Math-Net.Ru
2006
1. T. V. Avdeenko, S. A. Kargin, “Analysis of the identifiability of linear dynamic models using separators of a parametric space”, Sib. Zh. Ind. Mat., 9:3 (2006),  3–16  mathnet  mathscinet; J. Appl. Industr. Math., 2:4 (2008), 464–476

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020